# SDR SWIA200922115

- Difficulty date: July 17, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 22,801 hours, 30,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT RED LIGHT ON THE FLOOR NEAR THE MAIN CABIN DOOR INOP.  (FLT 6205)  RELAMPED EMERGENCY EXIT LIGHT.
